# SDR SWIA2020030348956

- Difficulty date: January 17, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR BEAM FS 621-574 RH BL 27 APPROX AS MARKED CORROSION AND CRACKING AROUND NUT PLATE LOCATION   (C-CHECK) RO 2/28/2020   REMOVED AND INSTALLED NEW FLOOR BEAM CAP AT RBL 27 BETWEEN FS 574 - FS 621 REF BOMBARDIER DWG, BOMBARDIER REO, CRJ200 SRM. COMPLIED WITH TASK CARD.
